# SDR SWAA2021081997307

- Difficulty date: July 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR SPLICE IS CORRODED AT STA 772.6.   REMOVED AND REPLACED ON SHELF,  AFT PIT FLOOR SPLICE. PN 136A901-4 IAW AIPC 53-42-11-30. ITEM 30. A-TAG # WN6565.
